Journal of Differential Geometry

Les variétés de Poisson et leurs algèbres de Lie associées

André Lichnerowicz

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 12, Number 2 (1977), 253-300.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433987

Digital Object Identifier
doi:10.4310/jdg/1214433987

Mathematical Reviews number (MathSciNet)
MR0501133

Zentralblatt MATH identifier
0405.53024

Subjects
Primary: 58F05

Citation

Lichnerowicz, André. Les variétés de Poisson et leurs algèbres de Lie associées. J. Differential Geom. 12 (1977), no. 2, 253--300. doi:10.4310/jdg/1214433987. https://projecteuclid.org/euclid.jdg/1214433987


Export citation